# SDR SIMA20140830008

- Difficulty date: August 30, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 24,380 hours, 20,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS BAY FLOOR CRACKED AT RT END OF NLG UPLOCK BOX AFT CROSS MEMBER.  REPAIRED FWD AVIONICS BAY FLOOR AT RT END OF NLG UPLOCK BOX AFT CROSS MEMBER IAW ERS-EM-5300-718.
